MathSciNet Relay Station
MathSciNet bibliographic data
MR2348264 34B18 (34B15 47N20)
Wang, Youyu; Ge, Weigao Existence of triple positive solutions for multi-point boundary value problems with a one dimensional $p$-Laplacian. Comput. Math. Appl. 54 (2007), no. 6, 793–807.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement